# SDR CALA9800541

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010021PWS
- Condition: Eroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RADOME EXTERIOR SKIN HAD SOME SPOTS OF EROSION AND A SMALL HOLE.  THE RADOME WAS REMOVED AND REPLACED IAW MM 53-15-0.
